# SDR SWAA2022022869623

- Difficulty date: February 6, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737*
- Aircraft serial: 33943
- Aircraft time: 44,008 hours, 22,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL TRACK AT ABOUT RBL -20 AND BSTA 825 FASTENER HOLE CRACKED / [01] REMOVED AFT CARGO FLOOR STRAP AS PER B737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW PART AS PER B737-700 SRM 51-40-02-0G-0;[03] TREATED AND PRIMED AS PER B737-700 AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[04] VERIFIED 1;2 AND 3;[05] OK TO INSTALL NEW AFT CARGO INTERCOSTAL TRACK;[06] INSTALLED AFT CARGO COMPT INTERCOSTAL TRACK AT ABOUT RBL -20 AND BSTA 825 IN REF B737-7 SRM 51-40-02-0G-0.;[07] VERIFIED STEP 6. TASK COMPLETE.
